# SDR Z6WR0032010

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Aircraft: HZAKT
- Make and model: Boeing 777268
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 315W117625
- Part serial: NONE
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315W1295219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315W1176-25 AFT COWL SKIN HAS AN AREA OF DISCOLORATION, POSSIBLE OVERHEAT CENTERED 5.0 INCHES FROM THE AFT EDGE OF THE SKIN AND 4.25 INCHES FROM THE LOWER EDGE OF THE SKIN.  THE DISCOLORATION MEASURES 2.5" X 1.5".  HEAT DAMAGE ANALYSIS PER SRM 51-20-03 REVEALED THE FOLLOWING, DEFECT:  CONDUCTIVITY AND HARDNESS OUT OF RANGE.  MATERIAL:  2024-T62 ALUMINUM.  ACTUAL CONDUCTIVITY (MAX OF 35 READINGS):  42.3 % IACS (17" FROM AFT EOP; 19" FROM UPPER EOP).  IDEAL CONDUCTIVITY:  36.0--40.0 % IACS.  ACTUAL HARDNESS (MAX OF 5 READINGS):  66.0 HRB (2 INCHES FROM THE AFT EOP; 18.5 INCHES FROM UPPER EOP).  IDEAL HARDNESS:  72.0--86.0 HRB.  LOCATION:  ENTIRE AFT COWL SKIN.  TOTAL MEASUREMENTS:  35 CONDUCTIVITY READINGS; MAX, 42.3 % IACS; MIN, 40.3 % IACS; MEDIAN, 41.00 % IACS; MODE, 40.90 % IACS; MEAN, 41.28 % IACS; STD DEV, 0.86 % IACS.
